American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.3X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. C. Gunning. Multipliers on complex homogeneous spaces . Proc. Amer. Math. Soc. 8 (1957) 394-396. MR 0087175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. Spanier. The homology of Kummer manifolds . Proc. Amer. Math. Soc. 7 (1956) 155-160. MR 0087188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hsien-Chung Wang. Complex parallisable manifolds . Proc. Amer. Math. Soc. 5 (1954) 771-776. MR 0074064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1